# SDR 96ZZZX3748

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Beegles Aircraft Service LLC, repair station BX4R092M
- Aircraft: N18DP
- Make and model: Cessna P210N
- Aircraft serial: P21000086
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820001
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,125 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A HARD OFF-FIELD LANDING, FOUND LEFT MAIN ACTUATOR HOUSING CRACKED ADJACENT TO AND ALONG THE AFT PART OF THE UPPER SEAM OF THE HOUSING.  CRACK RUNS FROM AFT END, FORWARD TO THE BASE OF BOSS FOR 'AN' FITTING.  ENTIRE LENGTH OF CRACK IS OPEN APPROXIMATELY .1250 INCH.
